Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Itching all over body, used creams. Could you help?

hi doctors! gd afternoon This is a query regarding the skin allergy getting heavy itching on thighs,under thigs,cn say over all body...may b due to water problem...since last week am suffering from this ....i have used some lotions and creams to clear it...but i didnt find ny result..... So,Could u please help in this regard..i want cure it
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Welcome to Healthcaremagic forum,

To give you the right picture of the problem ,I would like to know the exact location of these itchy lesions .

Is the groins involved here ,or is it just the dorsal aspect of the thighs involved .

If the groins are involved then must be a fungal infection ,and you would require a antifungal tablet or a lotion to get it cured.

If only thighs are involved then could be dry skin or even scabies.
For dry skin you should try lot of moisturizers .
For scabies you have to try permithrine lotion all over the body.

To begin with you can take oral anti histaminic tablet like cetrizine and see the response .

A detail history and a picture of the lesions would help me further to guide you better.

hope this advise helps you .

wish you good health .


Dr.Bharat Chawda ,
Senior Dermatologist .
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor